# SDR QMLA2011120711118

- Difficulty date: December 7, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N986LF
- Make and model: Urocop EC135T2
- Aircraft serial: 0385
- Aircraft time: 3,023 hours, 10,438 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 41800876800
- Condition: Intermittent
- Location: Yaw
- Stage of operation: LD
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: L

## Discrepancy

DURING AN APPROACH, PILOT NOTICED THAT THE ACFT STARTED TO YAW KICK/TAIL WAG THAT INCREASED IN FREQUENCY AS THE AIRSPEED DECREASED AND THE POWER WAS INCREASED.  THE YAW SAS WAS CURRENTLY MEL'D ON THE ACFT AT THE TIME OF THIS OCCURANCE.  THE APPROACH WAS ABORTED AND THE PILOT PROCEEDED AND DID A MINIMUM POWERED SHALLOW APPROACH TO A HOVER ABOVE THE RUNWAY.  THE YAW KICK/TAIL WAG DID NOT OCCUR AGAIN DURING THIS APPROACH.  THE ACFT WAS SHUTDOWN.  ACFT WAS INSPECTED, AND A GROUND RUN WAS CONDUCTED.  THE YAW SAS DID RECOUPLE DURING THE ENGINE START PART OF THE CHECKLIST.  THE CONDITION COULD NOT BE DUPLICATED.  THE ACFT WAS RETURNED TO SERVICE WITH THE CURRENT YAW AS DEFERRAL.
